Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 19, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at May 22, 2015, 2:14 PM MDT for Pueblo County, Colorado. It took effect at May 23, 2015, 12:00 AM MDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- May 22, 2015, 2:14 PM MDT (20:14 UTC)
- In effect from
- May 23, 2015, 12:00 AM MDT
- Expired
- May 23, 2015, 9:00 PM MDT
- In force
- 21 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Nepesta (NPTC2).
- Action stage
- 15.5 ft
- Minor stage
- 16.5 ft
- Moderate stage
- 17.5 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07117000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
631
WGUS45 KPUB 222014
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
214 PM MDT FRI MAY 22 2015
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Near Nepesta affecting Pueblo County.
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.Additional moderate to heavy rain Thursday night...along with recent
water releases from Pueblo Reservoir will help keep high river flows
along the Arkansas River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-230814-
/O.EXT.KPUB.FL.W.0018.000000T0000Z-150527T0000Z/
/ADLC2.2.ER.150522T0312Z.150523T0600Z.150526T1200Z.UU/
214 PM MDT FRI MAY 22 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Arkansas River Near Avondale.
* At 1:15 PM Friday the stage was 7.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.3 feet after
midnight tonight. The river will fall below flood stage midmorning
Tuesday.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-230814-
/O.NEW.KPUB.FL.W.0019.150523T0600Z-150524T0300Z/
/NPTC2.1.ER.150523T0600Z.150523T1200Z.150523T1500Z.UU/
214 PM MDT FRI MAY 22 2015
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Near Nepesta.
* from late tonight to Saturday evening.
* At 1:15 PM Friday the stage was 15.6 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and
continue to rise to near 16.6 feet by midmorning tomorrow. The
river will fall below flood stage late Saturday morning.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near
Nepesta occurs.
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$1 follow-up statement
174
WGUS85 KPUB 230215
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
815 PM MDT FRI MAY 22 2015
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River Near Nepesta affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
.High river flows will continue to make their way through the
Lower Arkansas River this weekend...with gradually decreasing
levels during the period.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-231415-
/O.EXT.KPUB.FL.W.0018.000000T0000Z-000000T0000Z/
/ADLC2.2.ER.150522T0312Z.150523T0600Z.000000T0000Z.UU/
815 PM MDT FRI MAY 22 2015
The Flood Warning continues for
The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At 7:15 PM Friday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.0 feet by after
midnight tonight then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-230245-
/O.CAN.KPUB.FL.W.0019.000000T0000Z-150524T0300Z/
/NPTC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
815 PM MDT FRI MAY 22 2015
The Flood Warning is cancelled for
The Arkansas River Near Nepesta.
* At 7:15 PM Friday the stage was 15.8 feet.
* Flood stage is 16.5 feet.
* Forecast...The river will crest below flood stage at 16.3 feet
midmorning tomorrow.
* Impact...At 14.5 feet...The river is bankfull. Low lying wetland
areas along the channel begin to flood.
&&
LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
3814 10411 3820 10424
$$
COC089-231415-
/O.EXT.KPUB.FL.W.0013.000000T0000Z-000000T0000Z/
/LXHC2.2.ER.150520T1637Z.150522T0430Z.000000T0000Z.UU/
815 PM MDT FRI MAY 22 2015
The Flood Warning continues for
The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At 7:15 PM Friday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by
midmorning Sunday then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 22, 11:39 AM MDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 22, 11:39 AM MDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT FRI MAY 22 2015 .UPDATE... ISSUED AT 925 AM MDT FRI MAY 22 2015 UPDATED TO MAKE SOME MINOR POP CHANGES FOR THIS MORNING AND UPDATED THE FIRE WEATHER GRIDS FOR TODAY...BASED ON THE LATEST RUN OF THE NAM. UPDATE ISSUED AT 604 AM MDT FRI MAY 22 2015 UPDATED TO EXPIRE THE WINTER WEATHER ADVISORY. AN ADDITIONAL INCH OR TWO OF SNOW IS POSSIBLE THROUGH THIS AFTERNOON FOR THE HIGH COUNTRY. NO OTHER UPDATES AT THIS TIME. MOZLEY && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 354 AM MDT FRI MAY 22 2015 CURRENTLY...A QUICK MOVING UPPER LEVEL DISTURBANCE IS LIFTING NORTH ACROSS THE EASTERN PLAINS. WIDESPREAD LIGHT RAIN CONTINUE ACROSS MUCH OF THE REGION. GAUGES HAVE REPORTED BETWEEN 0.25 AND 0.5 INCHES HAVE FALLEN OVER MOST OF THE AREA...AND RAIN RATES HAVE BEEN LOW ENOUGH TO KEEP FLASH FLOODING AT BAY. TEMPERATURES ARE RUNNING IN THE 40S ACROSS THE REGION UNDER LIGHT SOUTHEAST WINDS. TODAY...THE UPPER LEVEL DISTURBANCE WILL CONTINUE TO LIFT NORTH AND INTO WYOMING BY THIS AFTERNOON. MODELS IN AGREEMENT WITH PRECIPITATION COMING TO AN END FOR MOST AREAS BY 9 AM...GENERALLY FROM SOUTH TO NORTH. AN ADDITIONAL UP TO QUARTER INCH OF RAINFALL IS POSSIBLE...ESPECIALLY OVER THE EASTERN MOUNTAINS AND NORTH OF HIGHWAY 50. DRY AIR WILL WORK NORTHWARD AROUND THE MAIN STORM SYSTEM WHICH WILL MOVE INTO ARIZONA BY THIS AFTERNOON. THIS SHOULD ALLOW FOR SOME CLEARING ACROSS PORTIONS OF THE EASTERN PLAINS AND HELP THE AREA WARM INTO THE 60S AND LOWER 70S. MODELS IN GOOD AGREEMENT WITH SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS AGAIN THIS AFTERNOON...AND SPREADING INTO THE PALMER DIVIDE AND I-25 CORRIDOR HEADING INTO THIS EVENING. IN ADDITION...A DRYLINE IS FORECAST TO DEVELOP OUT NEAR THE KANSAS BORDER THIS AFTERNOON. HIGH- RES MODELS VARY IN THE INITIATION OF CONVECTION...BUT THUNDERSTORMS ARE POSSIBLE OVER KIOWA...PROWERS AND BENT COUNTIES THIS AFTERNOON AS THE DRYLINE MOVES EAST. THE MAIN THREATS WILL BE LIGHTNING AND DIME SIZE HAIL...AND LOCALLY HEAVY RAINFALL COULD PRODUCE FLASH FLOODING. LIMITED INSTABILITY SHOULD KEEP THUNDERSTORMS BELOW SEVERE LEVELS. WE WILL ALSO CONTINUE TO MONITOR FOR FLASH FLOODING AND MAINSTEM RIVER/STREAM FLOODING. ANY RAIN FALLING ON ALREADY SATURATED GROUNDS WILL LIKELY LEAD TO FLOODING ISSUES. TONIGHT...THE UPPER LEVEL LOW IS FORECAST TO MOVE INTO SOUTHERN UTAH BY SATURDAY MORNING. SHOWERS WILL LIKELY CONTINUE ACROSS THE MOUNTAIN AREAS THROUGH THE OVERNIGHT PERIOD. LOCATIONS OVER THE PLAINS WILL SEE SHOWERS AND THUNDERSTORMS DISSIPATE AFTER SUNSET AND THE LOSE OF DAYTIME INSTABILITY. THE EXCEPTION WILL BE OVER THE FAR SOUTHEAST PLAINS. MODELS ALL IN AGREEMENT WITH A COMPLEX OF SHOWERS AND THUNDERSTORMS LIFTING NORTHEAST OUT OF NEW MEXICO AND INTO BACA COUNTY LATE TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE OVER THIS AREA AND FLASH FLOODING REMAINS A THREAT. AS FOR MOUNTAIN SNOWFALL...LOCATIONS OVER THE CENTRAL MOUNTAINS ABOVE 9 KFT WILL LIKELY SEE AN ADDITIONAL 2 TO 4 INCHES THROUGH LATE THIS MORNING...WHILE THE REST OF THE HIGHER PEAKS SEE AN INCH OR TWO. MOZLEY .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 354 AM MDT FRI MAY 22 2015 ...ACTIVE PATTERN CONTINUES... NEXT WAVE IN SERIES WILL NOT WASTE ANY TIME GETTING HERE WITH IMPACTS FROM IT OVER SOUTHERN COLORADO ALREADY ON SATURDAY. COULD BE A DRY LINE SETUP OVER THE FAR EASTERN PLAINS...POSSIBLY ARCHING BACK TOWARD NORTHEASTERN EL PASO COUNTY. SPC CURRENTLY HAS THIS AREA UNDER THE SLIGHT RISK CATEGORY SATURDAY. MEANWHILE...NEW RAIN AND SNOW ABOVE 10000 FEET WILL BE MOVING INTO THE CONTINENTAL DIVIDE. SATURDAY NIGHT THROUGH SUNDAY NIGHT...LOOKS LIKE THIS SYSTEM WILL TAKE A TRACK ACROSS NORTHERN COLORADO...BUT STILL IMPACTING SOUTHERN COLORADO...MAINLY THE MOUNTAINS AND PIKES PEAK REGION WITH RAIN AND SNOW ABOVE 10000 FEET. SPOTTY SHOWERS AND STORMS ELSEWHERE DURING THE PERIOD. MONDAY AND MONDAY NIGHT...NEXT WAVE MOVES THROUGH...IMPACTING THE WESTERN MOUNTAINS IN THE MORNING...REACHING TO THE EASTERN MOUNTAINS...PIKES PEAK REGION...AND I-25 CORRIDOR AREAS IN THE AFTERNOON...AND THEN ON EAST ACROSS THE PLAINS DURING THE NIGHT. RAIN WITH SNOW ABOVE 10000 FEET. MOST OF THE PRECIP WITH THIS ONE CONFINED TO THE I-25 CORRIDOR WESTWARD...WITH SPOTTY ACTIVITY ELSEWHERE. BIT OF A BREAK IN THE WEATHER FOR MANY AREAS TUESDAY AND WEDNESDAY WITH SHORTWAVE RIDGING OVER COLORADO. STILL SOME SCATTERED AFTERNOON AND EVENING THUNDERSTORMS MAINLY OVER THE MOUNTAINS DRIVEN BY DIURNAL HEATING OVER THE TERRAIN. BY THURSDAY...COULD SEE THINGS BREAK DOWN AGAIN. CURRENT MODEL PROJECTIONS HAVE MORE SUBTROPICAL MOISTURE/ENERGY WORKING UP FROM THE SOUTH AHEAD OF A NEW LOW PRESSURE AREA MIGRATING INLAND FROM THE PACIFIC...ACROSS BAJA AND ARIZONA. TOO EARLY FOR DETAILS OR HIGH CONFIDENCE...BUT COULD BE BEGINNING OF NEXT ROUND OF WIDESPREAD...HEAVY RAINFALL ACROSS REGION. WILL CONTINUE TO MONITOR. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1135 AM MDT FRI MAY 22 2015 KCOS WL CONTINUE TO HAVE SOME LOW STRATUS IN THE AREA THIS AFTERNOON AND EVENING...WITH A GOOD CHANCE OF TSTMS IN THE VCNTY WHICH ARE EXPECTED TO CLEAR OUT OF THE AREA BY MIDNIGHT. AFTER MIDNIGHT THERE MAY AGAIN BE MVFR OR IFR CIGS AND VSBY WHICH SHOULD THEN DISSIPATE AROUND MIDMORNING SATURDAY. KPUB SHOULD HAVE VFR CONDITIONS MOST OF THE TIME...HOWEVER WITH TSTMS PROBABLY BEING IN THE VCNTY BY LATE AFTERNOON AND INTO THE EVENING...IF MODERATE TO HEAVY RAIN MOVES OVR THE AREA THERE COULD BE A PERIOD OF MVFR CONDITIONS. LATE TONIGHT/EARLY SATURDAY THERE WL BE THE POTENTIAL FOR SOME LOW CLOUDS AND FOG AT KPUB WHICH COULD MEAN A FEW HOURS OF MVFR CONDITIONS HOWEVER THERE IS CURRENTLY TOO MUCH UNCERTAINTY TO INCLUDE THIS IN THE TAF. KALS SHOULD HAVE VFR CONDITIONS THRU THE PERIOD...BUT SHOWER/TSTMS IN THE VCNTY THIS AFTERNOON AND EVENING COULD BRING BRIEF PERIODS OF MVFR CONDITIONS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...28 SHORT TERM...MOZLEY LONG TERM...LW AVIATION...28
Hazardous weather outlook, May 22, 11:01 AM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 1101 AM MDT FRI MAY 22 2015 COZ058>089-093>099-231715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1101 AM MDT FRI MAY 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS CAN BE EXPECTED OVER THE MOUNTAINS THIS AFTERNOON AND EVENING. AN ADDITIONAL INCH OR TWO OF SNOW ACCUMULATION WILL BE POSSIBLE ABOVE 9000 FEET...ESPECIALLY OVER THE CENTRAL MOUNTAINS AND PIKES PEAK. A FEW AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS...WHICH WILL SPREAD OVER THE PALMER DIVIDE AND INTERSTATE 25 CORRIDOR. LIGHTNING...LOCALLY HEAVY RAINFALL AND PEA SIZE HAIL ARE POSSIBLE. A DRYLINE IS FORECAST TO DEVELOP OUT NEAR THE KANSAS BORDER THIS AFTERNOON...AND ONE OR TWO STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...WITH HAIL THE SIZE OF PENNIES OR QUARTER...LOCALLY HEAVY RAINFALL AND LIGHTNING BEING THE MAIN THREATS. AREAS THAT SEE LOCALLY HEAVY RAINFALL...WILL BE PRONE TO FLASH FLOODING AND MAINSTEM RIVER AND STREAM FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO THROUGH THE PERIOD. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE NEARLY EACH DAY IN THE PERIOD...WITH PRIMARY CONCERNS OF LIGHTNING...LOCALLY HEAVY RAIN AND SMALL HAIL. SEVERE THUNDERSTORMS MAY IMPACT THE PLAINS ON SATURDAY. THE MAIN AREA OF CONCERN EXTENDS FROM THE FAR EASTERN PLAINS BACK TOWARD NORTHEAST EL PASO COUNTY. LARGE HAIL AND TORNADOES WILL BE POSSIBLE IF SEVERE STORMS DEVELOP. MORE SNOW WILL IMPACT THE MOUNTAINS SATURDAY THROUGH MONDAY EVENING...WITH ACCUMULATIONS OF SEVERAL INCHES POSSIBLE ABOVE 10000 FEET. CURRENT MODEL PROJECTIONS INDICATE THAT THE NEXT ROUND OF WIDESPREAD HEAVY RAINFALL COULD BEGIN TO MOVE INTO SOUTHERN COLORADO ON THURSDAY. HOWEVER...THIS IS STILL NEARLY A WEEK A WAY AND VERY UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE THROUGH THIS EVENING ACROSS ALL OF SOUTHERN COLORADO. 28/28
In the hours before
Local storm report, May 22, 8:20 AM MDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
820 AM MDT FRI MAY 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN 1 NNE CANON CITY 38.47N 105.21W
05/22/2015 M1.05 INCH FREMONT CO TRAINED SPOTTER
&&
MNLocal storm report, May 22, 9:18 AM MDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
918 AM MDT FRI MAY 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HEAVY RAIN CASCADE 38.90N 104.97W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0904 AM HEAVY RAIN 4 N MANITOU SPRINGS 38.91N 104.90W
05/22/2015 M0.58 INCH EL PASO CO USGS
24 HR AMOUNT
0905 AM HEAVY RAIN 2 ENE MANITOU SPRINGS 38.88N 104.87W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0905 AM HEAVY RAIN 2 WSW AIR FORCE ACADEMY 38.97N 104.90W
05/22/2015 M0.62 INCH EL PASO CO USGS
24 HR AMOUNT
0906 AM HEAVY RAIN 6 SSW BLACK FOREST 38.94N 104.74W
05/22/2015 M0.54 INCH EL PASO CO USGS
24 HR AMOUNT
0906 AM HEAVY RAIN COLORADO SPRINGS 38.84N 104.83W
05/22/2015 M0.52 INCH EL PASO CO USGS
24 HR AMOUNT
0907 AM HEAVY RAIN 4 SW COLORADO SPRINGS 38.79N 104.86W
05/22/2015 M0.52 INCH EL PASO CO USGS
24 HR AMOUNT
0907 AM HEAVY RAIN 2 SSE SECURITY 38.73N 104.73W
05/22/2015 M0.95 INCH EL PASO CO USGS
24 HR AMOUNT
0908 AM HEAVY RAIN 9 NE PENROSE 38.53N 104.90W
05/22/2015 M0.96 INCH EL PASO CO USGS
24 HR AMOUNT
0908 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
05/22/2015 M1.20 INCH EL PASO CO USGS
24 HR AMOUNT
0909 AM HEAVY RAIN 5 W SECURITY 38.76N 104.83W
05/22/2015 M0.91 INCH EL PASO CO USGS
24 HR AMOUNT
0909 AM HEAVY RAIN 3 WSW PETERSON AFB 38.82N 104.76W
05/22/2015 M0.71 INCH EL PASO CO USGS
24 HR AMOUNT
0909 AM HEAVY RAIN 1 NW PETERSON AFB 38.84N 104.71W
05/22/2015 M0.63 INCH EL PASO CO USGS
24 HR AMOUNT
0910 AM HEAVY RAIN 2 NE COLORADO SPRINGS 38.86N 104.80W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0910 AM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.75W
05/22/2015 M0.63 INCH EL PASO CO USGS
24 HR AMOUNT
0911 AM HEAVY RAIN 2 NW MANITOU SPRINGS 38.88N 104.93W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0912 AM HEAVY RAIN 3 N MANITOU SPRINGS 38.89N 104.91W
05/22/2015 M0.55 INCH EL PASO CO USGS
24 HR AMOUNT
0912 AM HEAVY RAIN 4 NNE PETERSON AFB 38.88N 104.69W
05/22/2015 M0.55 INCH EL PASO CO USGS
24 HR AMOUNT
0913 AM HEAVY RAIN 5 NE COLORADO SPRINGS 38.90N 104.76W
05/22/2015 M0.63 INCH EL PASO CO USGS
24 HR AMOUNT
0913 AM HEAVY RAIN 4 SSW AIR FORCE ACADEMY 38.92N 104.88W
05/22/2015 M0.59 INCH EL PASO CO USGS
24 HR AMOUNT
0914 AM HEAVY RAIN 5 ESE AIR FORCE ACADEMY 38.94N 104.78W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0914 AM HEAVY RAIN 4 SSE BLACK FOREST 38.96N 104.68W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0915 AM HEAVY RAIN 5 E AIR FORCE ACADEMY 38.98N 104.77W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0915 AM HEAVY RAIN 2 ENE AIR FORCE ACADEMY 38.98N 104.83W
05/22/2015 M0.67 INCH EL PASO CO USGS
24 HR AMOUNT
0916 AM HEAVY RAIN 11 SSE THATCHER 37.42N 103.92W
05/22/2015 M0.52 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0916 AM HEAVY RAIN 14 SSW HIGBEE 37.59N 103.55W
05/22/2015 M0.54 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0917 AM HEAVY RAIN 13 S TIMPAS 37.64N 103.78W
05/22/2015 M0.81 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0917 AM HEAVY RAIN 6 ESE THATCHER 37.54N 103.93W
05/22/2015 M0.58 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0917 AM HEAVY RAIN 7 SSE THATCHER 37.46N 104.00W
05/22/2015 M0.67 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
&&
28Local storm report, May 22, 10:50 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1050 AM MDT FRI MAY 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 AM HEAVY RAIN 7 SSE THATCHER 37.46N 104.00W
05/22/2015 M0.67 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0917 AM HEAVY RAIN 6 ESE THATCHER 37.54N 103.93W
05/22/2015 M0.58 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0917 AM HEAVY RAIN 13 S TIMPAS 37.64N 103.78W
05/22/2015 M0.81 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0916 AM HEAVY RAIN 14 SSW HIGBEE 37.59N 103.55W
05/22/2015 M0.54 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0916 AM HEAVY RAIN 11 SSE THATCHER 37.42N 103.92W
05/22/2015 M0.52 INCH LAS ANIMAS CO USGS
24 HR AMOUNT
0915 AM HEAVY RAIN 2 ENE AIR FORCE ACADEMY 38.98N 104.83W
05/22/2015 M0.67 INCH EL PASO CO USGS
24 HR AMOUNT
0915 AM HEAVY RAIN 5 E AIR FORCE ACADEMY 38.98N 104.77W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0914 AM HEAVY RAIN 4 SSE BLACK FOREST 38.96N 104.68W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0914 AM HEAVY RAIN 5 ESE AIR FORCE ACADEMY 38.94N 104.78W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0913 AM HEAVY RAIN 4 SSW AIR FORCE ACADEMY 38.92N 104.88W
05/22/2015 M0.59 INCH EL PASO CO USGS
24 HR AMOUNT
0913 AM HEAVY RAIN 5 NE COLORADO SPRINGS 38.90N 104.76W
05/22/2015 M0.63 INCH EL PASO CO USGS
24 HR AMOUNT
0912 AM HEAVY RAIN 4 NNE PETERSON AFB 38.88N 104.69W
05/22/2015 M0.55 INCH EL PASO CO USGS
24 HR AMOUNT
0912 AM HEAVY RAIN 3 N MANITOU SPRINGS 38.89N 104.91W
05/22/2015 M0.55 INCH EL PASO CO USGS
24 HR AMOUNT
0911 AM HEAVY RAIN 2 NW MANITOU SPRINGS 38.88N 104.93W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0910 AM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.75W
05/22/2015 M0.63 INCH EL PASO CO USGS
24 HR AMOUNT
0910 AM HEAVY RAIN 2 NE COLORADO SPRINGS 38.86N 104.80W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0909 AM HEAVY RAIN 1 NW PETERSON AFB 38.84N 104.71W
05/22/2015 M0.63 INCH EL PASO CO USGS
24 HR AMOUNT
0909 AM HEAVY RAIN 3 WSW PETERSON AFB 38.82N 104.76W
05/22/2015 M0.71 INCH EL PASO CO USGS
24 HR AMOUNT
0909 AM HEAVY RAIN 5 W SECURITY 38.76N 104.83W
05/22/2015 M0.91 INCH EL PASO CO USGS
24 HR AMOUNT
0908 AM HEAVY RAIN 6 W FOUNTAIN 38.68N 104.82W
05/22/2015 M1.20 INCH EL PASO CO USGS
24 HR AMOUNT
0908 AM HEAVY RAIN 9 NE PENROSE 38.53N 104.90W
05/22/2015 M0.96 INCH EL PASO CO USGS
24 HR AMOUNT
0907 AM HEAVY RAIN 2 SSE SECURITY 38.73N 104.73W
05/22/2015 M0.95 INCH EL PASO CO USGS
24 HR AMOUNT
0907 AM HEAVY RAIN 4 SW COLORADO SPRINGS 38.79N 104.86W
05/22/2015 M0.52 INCH EL PASO CO USGS
24 HR AMOUNT
0906 AM HEAVY RAIN COLORADO SPRINGS 38.84N 104.83W
05/22/2015 M0.52 INCH EL PASO CO USGS
24 HR AMOUNT
0906 AM HEAVY RAIN 6 SSW BLACK FOREST 38.94N 104.74W
05/22/2015 M0.54 INCH EL PASO CO USGS
24 HR AMOUNT
0905 AM HEAVY RAIN 2 WSW AIR FORCE ACADEMY 38.97N 104.90W
05/22/2015 M0.62 INCH EL PASO CO USGS
24 HR AMOUNT
0905 AM HEAVY RAIN 2 ENE MANITOU SPRINGS 38.88N 104.87W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0904 AM HEAVY RAIN 4 N MANITOU SPRINGS 38.91N 104.90W
05/22/2015 M0.58 INCH EL PASO CO USGS
24 HR AMOUNT
0904 AM HEAVY RAIN CASCADE 38.90N 104.97W
05/22/2015 M0.51 INCH EL PASO CO USGS
24 HR AMOUNT
0820 AM HEAVY RAIN 1 NNE CANON CITY 38.47N 105.21W
05/22/2015 M1.05 INCH FREMONT CO TRAINED SPOTTER
0758 AM HEAVY RAIN 7 ESE TEXAS CREEK 38.37N 105.46W
05/22/2015 M0.68 INCH FREMONT CO TRAINED SPOTTER
0727 AM SNOW 4 N FLORISSANT 39.00N 105.30W
05/22/2015 M1.5 INCH TELLER CO TRAINED SPOTTER
FELL SINCE 1 AM.
0700 AM HEAVY RAIN 1 NNW CANON CITY 38.47N 105.23W
05/22/2015 M1.11 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN ROYAL GORGE 38.46N 105.31W
05/22/2015 M1.08 INCH FREMONT CO COCORAHS
0700 AM HEAVY RAIN 1 ENE FOUNTAIN 38.69N 104.68W
05/22/2015 M0.78 INCH EL PASO CO COCORAHS
0700 AM HEAVY RAIN 6 W WESTCLIFFE 38.13N 105.58W
05/22/2015 M0.68 INCH CUSTER CO COCORAHS
0640 AM HEAVY RAIN 2 NNE SECURITY 38.78N 104.73W
05/22/2015 M0.82 INCH EL PASO CO NWS EMPLOYEE
24 HR AMOUNT
&&
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:47 PM MDT | Areal Flood Advisory | PUB | Fremont | 4 hr |
| May 22, 3:11 AM MDT | Areal Flood Advisory | PUB | El Paso | 6 hr |
| May 22, 4:06 AM MDT | Areal Flood Advisory | PUB | Fremont | 5 hr |
| May 22, 4:23 PM MDT | Special Weather Statement | PUB | Pueblo | 52 min |
| May 22, 5:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.